# SDR DALA2016052004086

- Difficulty date: May 19, 2016
- Submitted: May 20, 2016
- Operation: Air carrier
- Aircraft: N337NW
- Make and model: Airbus A320-211
- Aircraft serial: 358
- Aircraft time: 72,103 hours, 31,587 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Structure
- Condition: Punctured
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORATION ON TIP ON LT HORIZONTAL STABILIZER, PERFORMED REPAIR BY WELDING ON TIP LT HORIZONTAL STABILIZER IAW SRM 55-14-11.
